It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board

Is there something wrong?


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 08-16-2014, 07:10 PM   #1
cacd
Newbie
(female)
 
Join Date: Aug 2014
Location: Chicago
Posts: 1
cacd HB User
Is there something wrong?

I have a very broad mixture of random symptoms, and I want to make sure that they are not connected.

1. I have no appetite whatsoever unless it is for sweets or something cold or wet. For instance, I won't eat bread because it makes my mouth feel dry. I have been drinking protein shakes and yogurt. This has been going on for over a year.

2. My lower back hurts. On both sides, at random times. I have had this occasionally (used to be if I ate lots of sugar at one time), but in the last month or two it has been happening daily.

3. Headaches. They make me throw up and completely stop my day. They are ALWAYS on the front, right side. Once again, these have been happening for years.

4. I used to get cracked skin around the corners of my lips, and it was suggested that I try to take vitamin B12 supplements. The supplements instantly cleared up the cracks, and I started to feel much better. Now, however, missing 1 or 2 days makes me very ill. I get extremely dizzy and my headaches get worse and are constant. This goes away once I get the supplements back.

5. I have been on birth control pills for several years now because my period (not long after they originally started when I was 12) were almost constant. I would be on my period for about 3 weeks, then off for 1. After several different kinds of birth control failed, I am on a pill that keeps my periods very regular.

6. Just general not feeling well. I don't have the energy that I used to have, and my motivation is lacking.

I highly doubt that these are all related, but I thought I would put everything out there. Many of these things have been happening for several years, and I am positive that something would have flagged. They are getting worse now, though. I go to a doctor in a couple of weeks, but I would like to have a little idea going in. Thanks!

 
Sponsors Lightbulb
   
Old 08-17-2014, 05:46 AM   #2
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,013
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Is there something wrong?

FOr one thing, it sounds like you are anemic. It could be the cause of several of these things. You might call your doctor's office and see if you can run in for blood work (fasting) one morning about a week before oyur appointment. That way they'll hav the full results when you go in for the appointment. I always do that for my annual physical.

Last edited by Titchou; 08-17-2014 at 05:48 AM.

 
Old 08-21-2014, 06:44 PM   #3
HannahRose2
Newbie
(female)
 
Join Date: Aug 2014
Posts: 4
HannahRose2 HB User
Re: Is there something wrong?

Sounds like you are having side effects from the birth control pills. They can cause many side effects. You also are having migrane headaches. They cold be from the birth control pills too. I would stop them.

 
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!